American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hanfeng Li and Andreas Thom. Entropy, determinants, and $L^2$-torsion. J. Amer. Math. Soc. 27 (2014) 239-292.
Abstract, references, and article information
View Article: PDF

[2] Lewis Bowen. Measure conjugacy invariants for actions of countable sofic groups. J. Amer. Math. Soc. 23 (2010) 217-245. MR 2552252.
Abstract, references, and article information
View Article: PDF

[3] Alex Furman. Measurable rigidity of actions on infinite measure homogeneous spaces, II. J. Amer. Math. Soc. 21 (2008) 479-512. MR 2373357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Christopher Deninger. Fuglede--Kadison determinants and entropy for actions of discrete amenable groups. J. Amer. Math. Soc. 19 (2006) 737-758. MR 2220105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1